# SDR CHQA200196528

- Difficulty date: May 28, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N96
- Make and model: Saab SF340A
- Aircraft serial: 96
- Aircraft time: 31,725 hours, 34,238 cycles
- Engine: Ge CT75A2
- Engine time: 25,808 hours, 27,867 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LT ENGINE LOST OIL PRESSURE.  CREW SHUT DOWN ENGINE AND DECLARED EMERGENCY.  MAINTENANCE REMOVED AND REPLACED LT ENGINE BB AXIS SEAL.
